Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 134392, 8 pages
http://dx.doi.org/10.1155/2010/134392
Research Article

Asymptotic Behaviors of Intermediate Points in the Remainder of the Euler-Maclaurin Formula

Institute of Mathematics, Zhejiang Wanli University, Ningbo 315100, China

Received 23 June 2010; Revised 22 October 2010; Accepted 5 December 2010

Academic Editor: Dumitru Baleanu

Copyright © 2010 Aimin Xu and Zhongdi Cen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aimin Xu and Zhongdi Cen, “Asymptotic Behaviors of Intermediate Points in the Remainder of the Euler-Maclaurin Formula,” Abstract and Applied Analysis, vol. 2010, Article ID 134392, 8 pages, 2010. https://doi.org/10.1155/2010/134392.